I started a new pill about 3 months ago and I really like it. Although something happened that I need advice on. My Husband was a little rough with me today and after my orgasm he pulled out and wiped me off with his hand there was blood all over his hand. My theory is this: I just started a new pack of pills about a week ago, usually I take them at the same time but I had a very hectic schedule at work during the past week and I couldn't take the pills at the same time. Last saturday I didn't take it untill 2 am (my usual time is 12pm, because that's when I get up). I took it as soon as I came home and took the next 2 pills at regular time. When I went to the bathroom yesterday I noticed a little brownish discharge - nothing major but then this bleeding today..... Am I right? Is this because of my bad timing with the pill? Or do I have something to worry about? Could have it been a miscarage? I will definetley call my doctor tomorrow but I want to see if anyont else ever experienced something like this. Thanks!
Last edited by SJerseyGrl; 02-06-2006 at 03:33 PM.
I just had something kindof like this happen to me. I took my pill just two hours later than normal and I ended up having a complete period that lasted for almost 2 weeks! So for you, I'm pretty sure this is all this is, just a little period coming through. So don't worry but if it doesn't stop within a couple of weeks I would definitely consult your gyno. Just don't worry, i'm sure that's all this is.
Oh yeah most definitely, it also says on the package that even if you have spotting or feel completely sick to your stomach you are supposed to continue taking your pills. You are supposed to give pills 3 months to start working correctly anyway but since you messed up on time that is what I'm saying is wrong with you so just continue taking them and the bleeding should stop in a couple of weeks max. I hope I helped you
Any bleeding after sex is a cause for alarm (unless it's during your period...then its expected). I would definately go see your gyno, since there is a slight chance it could have been a warning sign for cervical dysplasia.
Cervical dysplasia is what they are testing for each year when you get a pap smear. If you didn't know what a pap smear is, the take cells from your cervix (pap smear) and look at them under a microscope. If the cells don't look like they should, your gyno will call you up and tell you your pap smear came out abnormal.
Cervical dysplasia is cells on your cervix, that could become cancerous if left alone, this is why they usually call you back in for a repeat test. Sometimes your immune system can take care of it on its own and other times it needs to be treated. It is often caused by the HPV virus, which about 80% of women are infected with by the time they are 50 years old. There are lots of different HPV viruses, some of them cause genital warts, some cause cervical cancer, and others do absolutely nothing.
I know what a pap smear is and I get it done every year, in fact I just had an exam about 3 months ago, right before my new pill was prescribed to me. Didn't hear from my doctor, I'm assuming I'm fine, she always follows up with me. Thanks for the response though.